# SDR DALA14004515801

- Difficulty date: January 14, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 40,913 hours, 13,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Box
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE TORQUE BOX HAS CORRODED IN INNER HOUSING.  R & R L1 DOOR TORQUE BOX IAW AMM B757-52-11-13-902-015.
